caret icon Back to all discussions

Coping with reading

I have AMD in both eyes, and have noticed recently that it's difficult to read as parts of words are missing

  1. Have you contacted your retinal specialist about your new symptom? I feel confident they would want to check your eyes right away to see what is going on. Is your AMD wet or dry? Please let us know how it turns out. Best wishes, Sharon Moore, advocate

    1. I had a scan followed by an injection of Eylea 2 weeks ago, I am reciving regular injections about 16 week intervals for wet AMD. I am finding it increasingly difficult to read. My right eye was receiving similar treatment about 5 years ago but stopped when the treatment failed to show any improvement, so now I have the same problems in my left eye. I can no longer drive and reading is difficult as is typing! Thanks for your concern.

      1. I'm sorry to hear that you are now having problems reading and your left eye is involved, too. Quite a few community members have mentioned that their doctor has changed the drug in their injections when the one they are using isn't having the desired effect. There are many considerations such as cost and insurance, but there are a number to choose from. This is a medical decision, and only your doctor would know if there was a chance another anti-vegf medication might possibly work better for you. Best wishes, Wendy, Advocate.

    or create an account to reply.